# SDR SIMA20120711004

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 29,602 hours, 27,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: NAS114
- Condition: Worn
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4177, CREW REPORTED MAIN CABIN DOOR BINDS WHEN TRYING TO OPEN IT AFTER PRESSURIZATION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED WORN ACTUATING CAM WASHER PER MM  52-18-01.  OPS CHECKED GOOD.  REF NRWC NR 646-ORD-00846.  THE AIRCRAFT WAS RETURNED TO SERVICE.
